zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analysis of the permanence of an SIR epidemic model with logistic process and distributed time delay. (English) Zbl 1251.92036
Summary: We study the dynamics of an SIR epidemic model with a logistic process and a distributed time delay. We first show that the attractivity of the disease-free equilibrium is completely determined by a threshold R 0 . If R 0 1, then the disease-free equilibrium is globally attractive and the disease always dies out. Otherwise, if R 0 >1, then the disease-free equilibrium is unstable, and meanwhile there exists uniquely an endemic equilibrium. We then prove that for any time delay h>0, the delayed SIR epidemic model is permanent if and only if there exists an endemic equilibrium. In other words, R 0 >1 is a necessary and sufficient condition for the permanence of the epidemic model. Numerical examples are given to illustrate the theoretical results. We also make a distinction between the dynamics of the distributed time delay system and the discrete time delay system.
MSC:
92D30Epidemiology
34K20Stability theory of functional-differential equations
34K60Qualitative investigation and simulation of models
References:
[1]Beretta, E.; Hara, T.; Ma, W.; Takeuchi, Y.: Global asymptotic stability of an SIR epidemic model with distributed time delay, Nonlinear anal theory methods appl 47, 4107-4115 (2001) · Zbl 1042.34585 · doi:10.1016/S0362-546X(01)00528-4
[2]Beretta, E.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delays, J math biol 33, 250-260 (1995) · Zbl 0811.92019 · doi:10.1007/BF00169563
[3]Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic models with varying population sizes, Nonlinear anal theory methods appl 28, 1909-1921 (1997) · Zbl 0879.34054 · doi:10.1016/S0362-546X(96)00035-1
[4]Buonomo, B.; D’onofrio, A.; Lacitignola, D.: Global stability of an SIR epidemic model with information dependent vaccination, Math biosci 216, 9-16 (2008) · Zbl 1152.92019 · doi:10.1016/j.mbs.2008.07.011
[5]Hale, J. K.; Lunel, S. M.: Introduction to functional differential equations, (1993)
[6]Huo, H. -F.; Ma, Z. -P.: Dynamics of a delayed epidemic model with non-monotonic incidence rate, Commun nonlinear sci numer simul 15, 459-468 (2010) · Zbl 1221.34197 · doi:10.1016/j.cnsns.2009.04.018
[7]Jin, Z.; Ma, Z.: The stability of an SIR epidemic model with time delays, Math biosci eng 3, 101-109 (2006) · Zbl 1089.92045
[8]Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[9]Li, C. -H.; Tsai, C. -C.; Yang, S. -Y.: Permanence of an SIR epidemic model with density dependent birth rate and distributed time delay, Appl math comput 218, 1682-1693 (2011) · Zbl 1228.92066 · doi:10.1016/j.amc.2011.06.047
[10]Li, M. Y.; Graef, J. R.; Wang, L.; Karsai, J.: Global dynamics of an SEIR model with varying total population size, Math biosci 160, 191-213 (1999) · Zbl 0974.92029 · doi:10.1016/S0025-5564(99)00030-9
[11]Li, M. Y.; Smith, H. L.; Wang, L.: Global dynamics of an SEIR epidemic model with vertical transmission, SIAM J appl math 62, 58-69 (2001) · Zbl 0991.92029 · doi:10.1137/S0036139999359860
[12]Liu, J.; Zhou, Y.: Global stability of an SIRS epidemic model with transport-related infection, Chaos solitons fract 40, 145-158 (2009) · Zbl 1197.34098 · doi:10.1016/j.chaos.2007.07.047
[13]Mccluskey, C. C.: Complete global stability for an SIR epidemic model with delay - distributed or discrete, Nonlinear anal RWA 11, 55-59 (2010) · Zbl 1185.37209 · doi:10.1016/j.nonrwa.2008.10.014
[14]Ma, W.; Song, M.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delay, Appl math lett 17, 1141-1145 (2004) · Zbl 1071.34082 · doi:10.1016/j.aml.2003.11.005
[15]Ma, W.; Takeuchi, Y.; Hara, T.; Beretta, E.: Permanence of an SIR epidemic model with distributed time delays, Tohoku math J 54, 581-591 (2002) · Zbl 1014.92033 · doi:10.2748/tmj/1113247650
[16]Song, M.; Ma, W.: Asymptotic properties of a revised SIR epidemic model with density dependent birth rate and time delay, dynamics of continuous, Discrete impulsive syst 13A, 199-208 (2006) · Zbl 1102.34061
[17]Song, M.; Ma, W.; Takeuchi, Y.: Permanence of a delayed SIR epidemic model with density dependent birth rate, J comp appl math 201, 389-394 (2007) · Zbl 1117.34310 · doi:10.1016/j.cam.2005.12.039
[18]Takeuchi, Y.; Ma, W.; Beretta, E.: Global asymptotic properties of a delay SIR epidemic model with finite incubation times, Nonlinear anal theory methods appl 42, 931-947 (2000) · Zbl 0967.34070 · doi:10.1016/S0362-546X(99)00138-8
[19]Wen, L.; Yang, X.: Global stability of a delayed SIRS model with temporary immunity, Chaos solitons fract 38, 221-226 (2008) · Zbl 1142.34354 · doi:10.1016/j.chaos.2006.11.010
[20]Xu, R.; Ma, Z.: Stability of a delayed SIRS epidemic model with a nonlinear incidence rate, Chaos soliton fract 41, 2319-2325 (2009) · Zbl 1198.34098 · doi:10.1016/j.chaos.2008.09.007
[21]N. Yoshida and T. Hara, Permanence of a delayed SIR epidemic model with logistic process, Kyoto Univ. RIMS Kokyuroku 1372 (2004) 17-23.
[22]Yoshida, N.; Hara, T.: Global stability of a delayed SIR epidemic model with density dependent birth and death rates, J comp appl math 201, 339-347 (2007) · Zbl 1105.92034 · doi:10.1016/j.cam.2005.12.034